Couldn't find what you looking for?

TRY OUR SEARCH!

I had unprotected sex with my bf about a three weeks ago about 5 hours later I took plan B. A week after he came in me again and I took another plan B. I haven't got my period yet but I am getting milky white discharge. I took three pregnancy tests an they were all negative. Idk what to do and I'm getting frustrated because I'm not getting my period I thought plan B was suppose to make period come early??? My boobs aren't sore but my moods are getting worse i even got mad at my best friend for eating my waffles? Lol I know. But I always think that I started my period so I run to the bathroom and it's only white discharge. Please I need some answers!!

Loading...

Hi Analea,

A couple of things here.

1.  You should NOT take Plan B more than once in a menstrual cycle.  It is intended for emergencies, not to be your primary birth control.

2.  Plan B does NOT induce a period.  You may have bleeding after, or you may not.  It depends upon where the woman is exactly in her menstrual cycle and it varies among women.

3.  Plan B contains large doses of hormones.  By taking it so close together you can have some side effects.

4.  Your next SEVERAL periods can be early or late and heavier or lighter than normal.

5.  Plan B works by changing your cervical mucus.  You may be noticing that but milky discharge can sometimes indicate pregnancy, more often it is a sign of a yeast infection.

When you test are you using your wake up pee?  You must, for the best accuracy.  It does make a difference.

Hope it helps.

Reply

Loading...